Wei Liu
Cited by
Cited by
Stochastic Partial Differential Equations: An Introduction
W Liu, M Röckner
Springer, 2015
SPDE in Hilbert space with locally monotone coefficients
W Liu, M Röckner
Journal of Functional Analysis 259 (11), 2902-2922, 2010
Random attractors for a class of stochastic partial differential equations driven by general additive noise
B Gess, W Liu, M Röckner
Journal of Differential Equations 251 (4-5), 1225-1253, 2011
Large deviations for stochastic evolution equations with small multiplicative noise
W Liu
Applied Mathematics and Optimization 61 (1), 27, 2010
Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise
Z Brzeźniak, W Liu, J Zhu
Nonlinear Analysis: Real World Applications 17, 283-310, 2014
Local and global well-posedness of SPDE with generalized coercivity conditions
W Liu, M Röckner
Journal of differential equations 254 (2), 725-755, 2013
High order conservative Lagrangian schemes with Lax–Wendroff type time discretization for the compressible Euler equations
W Liu, J Cheng, CW Shu
Journal of Computational Physics 228 (23), 8872-8891, 2009
Harnack inequality and applications for stochastic evolution equations with monotone drifts
W Liu
Journal of Evolution Equations 9 (4), 747, 2009
Harnack inequality and strong Feller property for stochastic fast-diffusion equations
W Liu, FY Wang
Journal of mathematical analysis and applications 342 (1), 651-662, 2008
Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives
W Liu, M Röckner, JL da Silva
arXiv preprint arXiv:1708.05649, 2017
Well-posedness of stochastic partial differential equations with Lyapunov condition
W Liu
Journal of Differential Equations 255 (3), 572-592, 2013
Existence and uniqueness of solutions to nonlinear evolution equations with locally monotone operators
W Liu
Nonlinear Analysis: Theory, Methods & Applications 74 (18), 7543-7561, 2011
Large deviation principles for the stochastic quasi-geostrophic equations
W Liu, M Röckner, XC Zhu
Stochastic Processes and their Applications 123 (8), 3299-3327, 2013
Evidence for inter-and intra-clade recombinations in rabies virus
W Liu, Y Liu, J Liu, J Zhai, Y Xie
Infection, Genetics and Evolution 11 (8), 1906-1912, 2011
Identification of recombination between subgenotypes IA and IB of hepatitis A virus
W Liu, J Zhai, J Liu, Y Xie
Virus Genes 40, 222-224, 2010
On the stochastic p-Laplace equation
W Liu
Journal of mathematical analysis and applications 360 (2), 737-751, 2009
Existence and uniqueness of invariant measures for stochastic evolution equations with weakly dissipative drifts
W Liu, J Tölle
New mixed elements for Maxwell equations
H Duan, Z Du, W Liu, S Zhang
SIAM Journal on Numerical Analysis 57 (1), 320-354, 2019
A conservative modification to the ghost fluid method for compressible multiphase flows
W Liu, L Yuan, CW Shu
Communications in Computational Physics 10 (4), 785-806, 2011
Autotransplantation of the ovarian cortex after in-vitro activation for infertility treatment: a shortened procedure
L Zhang, J Zhang, J Zhai, X Liu, W Deng, H Wang, Z Zhang, W Liu, ...
Human Reproduction 36 (8), 2134-2147, 2021
The system can't perform the operation now. Try again later.
Articles 1–20